The Continuum limit of QED: Renormalization group analysis and the question of triviality

Gockeler M, Horsley R, Laermann E, Wiese UJ, Rakow PEL (1990)
Physics Letters B 251(4): 567-574.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ; ;
Abstract / Bemerkung
Recently there has been much interest in the chiral phase transition of QED and its implication for the continuum limit. In this letter we present the first lattice calculation of the renormalized charge and fermion mass. We use these results to derive the Callan-Symanzik beta-function. We find that renormalized charge vanishes at the critical point, which indicates triviality. By examining different renormalization group trajectories we address the issue of whether QED can be viewed as a consistent cut-off theory.
Erscheinungsjahr
1990
Zeitschriftentitel
Physics Letters B
Band
251
Ausgabe
4
Seite(n)
567-574
ISSN
0370-2693
Page URI
https://pub.uni-bielefeld.de/record/2335264

Zitieren

Gockeler M, Horsley R, Laermann E, Wiese UJ, Rakow PEL. The Continuum limit of QED: Renormalization group analysis and the question of triviality. Physics Letters B. 1990;251(4):567-574.
Gockeler, M., Horsley, R., Laermann, E., Wiese, U. J., & Rakow, P. E. L. (1990). The Continuum limit of QED: Renormalization group analysis and the question of triviality. Physics Letters B, 251(4), 567-574. doi:10.1016/0370-2693(90)90798-B
Gockeler, M., Horsley, R., Laermann, E., Wiese, U. J., and Rakow, P. E. L. (1990). The Continuum limit of QED: Renormalization group analysis and the question of triviality. Physics Letters B 251, 567-574.
Gockeler, M., et al., 1990. The Continuum limit of QED: Renormalization group analysis and the question of triviality. Physics Letters B, 251(4), p 567-574.
M. Gockeler, et al., “The Continuum limit of QED: Renormalization group analysis and the question of triviality”, Physics Letters B, vol. 251, 1990, pp. 567-574.
Gockeler, M., Horsley, R., Laermann, E., Wiese, U.J., Rakow, P.E.L.: The Continuum limit of QED: Renormalization group analysis and the question of triviality. Physics Letters B. 251, 567-574 (1990).
Gockeler, M., Horsley, R., Laermann, Edwin, Wiese, U.J., and Rakow, Paul E.L. “The Continuum limit of QED: Renormalization group analysis and the question of triviality”. Physics Letters B 251.4 (1990): 567-574.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

Inspire: 297889

Suchen in

Google Scholar